# SDR SWIA2020030549037

- Difficulty date: February 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL TANK PANEL 640BB WING PLANK LANDING HAS AREAS OF PITTING  (C CHECK) RO 3/2/2020    C/W REPAIR OF RH WING PLANK FUEL ACCESS LANDING LOWER (640BB) IAW REO. BLEND WAS FOUND OUTSIDE OF CRITICAL AREA. ORIGINAL .186, REMOVED .002, REMAINING .184 NO FURTHER INSPECTION REQUIRED. BOND CHECK GOOD, LEAK CHECK GOOD. MILLIOHMETER AV6346 AUG20 PIN POINT MIC AV 8098 DEC 20 EDDY CURRENT AV 8958 ULTRASONIC AV 8959 JUL 20 TACH AV 1335 JUL 20 REGULATOR AG 1157 OCT 20 TORQUE WRENCH AV7623
